Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Tingling sensation on the face and left arm . Relieved after taking aspirin. Is it dangerous?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 436 Questions
Hi my husband is 29. On Sunday night he had a sudden tingling/numbness in his face and his left arm that went away quickly. An hour later he said his left arm still felt weak and tingly. He took an aspirin and the feeling hasn't come back since. Could this be something serious? He has a doc appointment on Friday.
Posted Fri, 13 Apr 2012 in General Health
Answered by Dr. Radhika 3 hours later
Thanks for the query.

You have provided me with good information. However, as I believe the more information a person gives the better is the doctor's reply, please do not mind in answering the following:

1. Is he having heaviness on his chest, shortness of breath?
2. Is he feeling nauseous, sweating or a general ill feeling?

Your husband has experienced tingling sensation oh his face and left arm which was relieved on taking Aspirin.

Sometimes, if he has slept on his arm or certain position on the bed or were in a recent injury, he might be have this sensation.

But rarely it can be caused by other possibilities like a possible stroke or T.I.A., (Transient Ischemic Attack or a "mini-stroke").

It could also indicate a problem with a disc in the neck around C6/C7 (cervical spine). It depends on where the pain numbness is and how far down it reaches. If it's in the upper arm, then it's more likely at C4/5 or C5/C6.

Since it has reduced on taking medication, it is a good thing. But, it is better to consult a Neurosurgeon, as it needs physical examination to confirm the cause.

It might not be anything serious but it is better to seek medical advice right away.

I hope I have answered your query. Please accept my answer if you have no further queries.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor